# SDR IPXA2021072772144

- Difficulty date: July 27, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 31,495 hours, 19,160 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113N1854
- Part serial: NA
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4L/H WING UPPER SURFACE OUTBOARD ZONE BTW WS652 AND WS711 HAS COMPOSITE DELAMINATION.REPAIRED PANEL IAW B757 SRM 51-70-05-0G 250 DEG F CURE PER SRM 57-51-01-2R-1.
